MAUDE Adverse Event Report: CAREFUSION PRESSURE RATED EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION PRESSURE RATED EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number ME5303
Medical Device Problem Codes Break (1069); Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was not returned for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
It was reported that the extension set was stuck to the iv tubing set when attempting to exchange tubing for a cap.The tubing set is difficult to disconnect and breaks when trying to dislodge from extension set.Although requested, additional information was not provided.

Brand Name
PRESSURE RATED EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9850943
Report Number9616066-2020-00996
Device Sequence Number19547070
Product Code FPA
UDI-Device Identifier10885403274435
UDI-Public10885403274435
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberME5303
Device Catalogue NumberME5303
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1